# SDR SWAA2021091597563

- Difficulty date: July 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL INNER SKIN MATING SURFACE IS CHAFED. / [01] IDENTIFIED PANEL 194CL / MATERIAL IAW SRM 53-60-70-0I-1 FIG. 2 TABLE 2 ITEM [6]. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-60-70-1A-1 PARA 4. B. (3) (A) NOTE: (5) (A). REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05-2R-6 PER SRM 53-60-70-2R-1. REMOVED CHAFED DAMAGE ON INNER SKIN MATING SURFACE; PREPARED AND CLEANED REPAIR AREA.  IAW SRM 51-70-05-2R-6 PARA 4 A. - D.; [02] ADDING TO LINE ITEM 1.; NO CONTAMINATION NOTED IAW SRM 51-70-05-2R6 PARA 4.D.; [03] UPDATING MEASUREMENTS; [04] VALIDATED REPAIR TO PANEL 194CL TO BE COMPLETED IAW SRM 51-70-05-2R-6 AS GIVEN IAW SRM 53-60-70-2R-1.;
